MAUDE Adverse Event Report: ARTHREX INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE

ARTHREX INC. C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM; ARTHROSCOPE
Model Number AR-3350-2930
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient demographics (age at time of event, date of birth, gender, weight) were requested but not provided.No further patient information was provided at the time of this report or made available in response to follow-up communication.No additional adverse consequences have been reported from this event.This device is used for treatment.The device was requested for evaluation but was not returned therefore the complainant's event could not be verified.The cause of the event could not be determined from the information available and without device evaluation.This type of event is typically caused by damage to the rod lens system as a result of being mishandled (dropped or bent).This is the first complaint of this type for this part/lot combination.The potential causes of this event are being communicated to the event reporter.If additional relevant information is received, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the device has a shade inside the sight.Because of the bad sight the surgeon needed to change the technique from an endoscopic cts- surgery to a open cts-surgery.

Brand Name
C-LINE CARPAL TUNNEL SCOPE,30°,2.9X158MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
ARTHREX INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key6913255
Report Number1220246-2017-00359
Device Sequence Number873688
Product Code HRX
UDI-Device Identifier00888867029583
UDI-Public00888867029583
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAR-3350-2930
Device Catalogue NumberAR-3350-2930
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2017
Initial Report FDA Received Date10/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;